Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

The corona problem with two pieces of data


Author: Steven G. Krantz
Journal: Proc. Amer. Math. Soc. 138 (2010), 3651-3655
MSC (2010): Primary 30H80, 32A38, 32A65
Published electronically: May 10, 2010
MathSciNet review: 2661563
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the corona problem on the unit ball in $ \mathbb{C}^n$, and more generally on strongly pseudoconvex domains in $ \mathbb{C}^n$. When the corona problem has just two pieces of data, and an extra geometric hypothesis is satisfied, then we are able to solve it.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30H80, 32A38, 32A65

Retrieve articles in all journals with MSC (2010): 30H80, 32A38, 32A65


Additional Information

Steven G. Krantz
Affiliation: Department of Mathematics, Washington University in St. Louis, St. Louis, Missouri 63130
Email: sk@math.wustl.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10462-6
Keywords: Corona problem, bounded holomorphic functions, domain of holomorphy, ball
Received by editor(s): January 12, 2010
Published electronically: May 10, 2010
Additional Notes: The author was supported in part by the National Science Foundation and by the Dean of the Graduate School at Washington University
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.